| Model Number |
0570-0437 |
| Medical Device Problem Codes |
Erratic or Intermittent Display (1182); Display or Visual Feedback Problem (1184)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/13/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The customer's glidescope core 15-inch fhd monitor is not expected to be returned to verathon for evaluation, therefore the cause could not be determined.Following the reported event, the customer updated the software on their monitor and reported they have not experienced any further issues.Review of complaint history for the reported glidescope core15-inch fhd monitor serial number (b)(6) did not identify any previous complaints reported to verathon.Trending analysis for glidescope core fhd monitors does not identify any trends exceeding acceptable limits.Verathon confirmed that the risk associated with the hazardous scenario has been adequately captured and characterized per the system risk assessment.Corrective action is not required at this time.Verathon will continue to monitor for trends.
Event or Problem Description
A customer reported that during a patient procedure, using a glidescope core 15-inch fhd monitor, the screen turned black in the middle of the intubation and subsequently displayed a split screen.No delay in procedure, use of a backup device, or harm to the patient was reported.